# SDR DALA2017022201641

- Difficulty date: February 22, 2016
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,095 hours, 57,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 1361, LONGERON 14R CRACKED.  REPAIRED IAW ER/A 544231-14 SECTION 1.
